# SDR HEEA066516

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200113
- Condition: Worn
- Location: Starter/Gen
- Part time: 1,170 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED 300 HOUR INSPECTION.  INSPECTED BY ACCESSORY SHOP AND FOUND BRUSHES EXCESSIVELY WORN. REPAIRED BY PHI.  PARTS AND LABOR TO BE BILLED...J0077086-CU  (DMR#686695)
